# SDR 9JLA2014091005063

- Difficulty date: September 5, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N314TL
- Make and model: Beech 400A
- Aircraft serial: RK181
- Aircraft time: 5,420 hours, 4,356 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6226717104
- Part serial: 1MNXJ
- Condition: Weak
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AN INTERMITTENT YAW DAMPENER FAULT, INDICATING THAT THE AUTO PILOT WOULD TRIP OFF WHILE IN TURBULENCE.  TROUBLESHOOTING FOUND THE RUDDER SERVO PN 622-6717-104 SN 1MNXJ TO BE WEAK.  THIS UNIT WAS REMOVED FROM SERVICE & AN OVERHAULED UNIT WAS INSTALLED.  OPERATIONS CHECKED OK.
